List of Articles Published in 1979

B.1979.71.9 FORCED JET OF A COMPRESSIBLE PSEUDO PLASTIC FLUID
N. L. KALTHIA, Vol. 71, No. 2, April 1979
B.1979.71.8 CERTAIN PROPERTIES OF A SET OF GENERALIZED POLYNOMIALS
P. N. RAI & S. N. SING, Vol. 71, No. 1, February 1979
B.1979.71.7 SIMPLICIAL NORMALIZATION IN ADJOINT FUNCTOR COHOMOLOGY
G. R. CHAPMAN, Vol. 71, No. 1, February 1979
B.1979.71.6 FIXED POINT THEOREMS FOR MULTI-VALUED MAPPINGS OVER A REFLEXIVE BANACH SPACE
S. K. SAMANTA, Vol. 71, No. 1, February 1979
B.1979.71.52 A STUDY OF ELEMENTS OF NORMED ALGEBRAS BY MEANS OF SPECIAL SUBSETS
S. V. PHADKE AND N. K. THAKARE, Vol. 71, No. 6, December 1979
B.1979.71.51 PROBLEM OF A CIRCULAR ANNULAR ELASTIC PLATE FOR WHICH NORMAL STRESS AND TANGENTIAL DISPLACEMENT ARE GIVEN ON THE BOUNDARY
IBRAHIM H. EL-SIRAFY, Vol. 71, No. 6, December 1979
B.1979.71.50 CONSTRUCTION OF A GENERAL HOMOLOGY THEORY
M. R. ADHIKARI, Vol. 71, No. 6, December 1979
B.1979.71.5 ON THE GAUSS-JACOBI NUMERICAL INTEGRATION METHO0D APPLIED TO THE SOLUTION OF SINGULAR INTEGRAL EQUATIONS
P. S. THEOCARIS AND N. I. IOAKIMIDIS, Vol. 71, No. 1, February 1979
B.1979.71.49 ON THE (S, f, alpha_n) METHOD OF SUMMABILITY
V. SWAMINATHAN, Vol. 71, No. 6, December 1979
B.1979.71.48 SHOCK COMPRESSION OF A PERFECT GAS CONTAINING DUST PARTICLES
O.S. SRIVASTAVA AND S.P. BARNWAL, Vol. 71, No. 6, December 1979
B.1979.71.47 BOUNDS FOR PHASE-SHIFTS AND DEDUCTIONS IN POTENTIAL SCATTERING
B.G. SIDHARTH, Vol. 71, No. 6, December 1979
B.1979.71.46 SHOCKFREE TRANSONIC SOLUTION FOR A FEW THIN SYMMETRIC PROFILES AT ZERO INCIDENCE
KANSARI HALDAR, Vol. 71, No. 6, December 1979
B.1979.71.45 EXTENSION OF POSITIVE, GROUP VALUED BAIRE MEASURES
SURJIT SINGH KHURANA, Vol. 71, No. 5, October 1979
B.1979.71.44 SOLUTIONS OF SOME PROBLEMS OF VIBRATIONS OF SPHERICAL SHELLS BY FOURIER RESOLUTION
RANISIBANI BHATTACHARYYA (NEE CHAKRABORTI), Vol. 71, No. 5, October 1979
B.1979.71.43 INTERPOLATION AND LIPSCHITZ CLASSES
J.S. BRADLEY, Vol. 71, No. 5, October 1979
B.1979.71.42 A NOTE ON A HYPERGEOMETRIC TRANSFORMATION
HAROLD EXTON, Vol. 71, No. 5, October 1979
B.1979.71.41 A BASIS OF A (G, SIGMA) SPACE AND THE DERIVATION OF SOME KNOWN RESULTS
K. Singh, Vol. 71, No. 5, October 1979
B.1979.71.40 GENERALIZED CONTRACTIONS
B. E. RHOADES, Vol. 71, No. 5, October 1979
B.1979.71.4 MIXED RAMSEY NUMBERS : VERTEX ARBORICITY VS GRAPHS
LINDA LESNIAK-FOSTER, Vol. 71, No. 1, February 1979
B.1979.71.39 ON THE q-DIFFERENCE AND q-SUM OF SIMPLE SETS OF POLYNOMIALS
M. H. ARMANIOUS AND M. NASSIF, Vol. 71, No. 5, October 1979